Applied Mathematics

Vol.2 No.11(2011), Paper ID 8805, 6 pages



A Nonmonotone Filter Method for Minimax Problems


Qi Zhao, Nan Guo



Copyright © 2011 Qi Zhao, Nan Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Q. Zhao and N. Guo, "A Nonmonotone Filter Method for Minimax Problems," Applied Mathematics, Vol. 2 No. 11, 2011, pp. 1372-1377. doi: 10.4236/am.2011.211193.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.